International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 1, Pages 69-76
Certain invariant subspaces for operators with rich eigenvalues
Department of Mathematics, Shiraz University, Shiraz, Iran
Received 29 September 1987; Revised 7 June 1988
Copyright © 1991 Karim Seddighi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For a connected open subset of the plane and a positive integer,
let be the space introduced by Cowen and Douglas. In this article we study the
spectrum of restrictions of in order to obtain more information about the invariant
subspaces of . When and such that is a spectral set for we
use the functional calculus we have developed for such operators to give some infinite
dimensional cyclic invariant subspaces for .